Have you noticed anything unusual or negative effects after or while taking this medication? What have others experienced? Please add your experiences and comments at the bottom of this page.

Click to Read additional Article Comments
The below comments were posted prior to the website being rebuilt in July 2017:
#5 Not an expert myself 2012-11-19 19:20

That doesn’t sound like fun. Maybe try the hay fever facebook page which has people online most of the time www.facebook.com/pages/Hayfever-Solutions/127221493964173?ref=ts&fref=ts
#4 joan 2012-11-19 19:14

Gave this medication to the grandson for non specific viral rash. Just had meltdown and one hour screaming fit. Can any one help as to what might cause this in a normal child.
Thanks
#3 Allergy Advice 2012-11-13 01:18

#Peter Hughes: That will depend on the active ingredients for the particular anti-depressant that is being taken. As you would know, the ingredients in some medications can cause reactions and the safest advice is always get your pharmacist or authorized medical practitioner to check the two medications to see if the active ingredients can be combined without negative results.
#2 Peter Hughes 2012-11-12 12:55

Can There be any problems in taking Claratyne whilst also taking anti- depressants?
#1 John Byrne 2012-01-14 19:00

Can Claratyne cause problems with INR readings?